# SDR 95ZZZX6694

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222U
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310115119
- Condition: Debonded
- Location: M/R
- Part time: 1,067 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WAS ON CONDITION LIFE.  ITEMS HAVE FAILED DUE TO DEBONDING OR DETERIORATION AND EXTRUSION OF THE RUBBER.  ITEMS IN SERVICE 4-5 YEARS.
